Alert archive / Kentucky / Flash Flood Warnings in 2020
Flash Flood Warning 1, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Mar 2, 2020, 11:01 PM CST for Barren County, Edmonson County, Warren County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2020, 11:01 PM CST (05:01 UTC)
- Expired
- Mar 3, 2020, 2:00 AM CST
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barren County, KY, Edmonson County, KY, Warren County, KY
The radar
The Louisville radar (KLVX), 102 km from the middle of the area, began a volume at 05:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 11:20 PM CST | FLASH FLOOD | 2 Ssw Hiseville, KY | 2 ROADS WERE CLOSED WITH FLOWING WATER OVER THEM AT CORAL HILL ROAD AND EVANS ROAD, AND ON CORAL HILL HALFWAY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 5.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 346 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.5
The text
As transmitted.
303
WGUS53 KLMK 030501
FFWLMK
KYC009-061-227-030800-
/O.NEW.KLMK.FF.W.0001.200303T0501Z-200303T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1101 PM CST Mon Mar 2 2020
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
East central Warren County in south central Kentucky...
Northern Barren County in south central Kentucky...
Southeastern Edmonson County in south central Kentucky...
* Until 200 AM CST.
* At 1100 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Glasgow, Smiths Grove, Park City, Oakland, Red Cross, Hardcastle,
Coral Hill, Loving, Goodnight and Hays.
Additional rainfall amounts of 1 inch are possible in the warned
area over the next several hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3694 8633 3703 8633 3717 8576 3715 8576
3714 8578 3711 8577 3711 8576 3705 8576
3698 8604
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
SCHOETTMER1 follow-up statement
229
WGUS73 KLMK 030752
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
152 AM CST Tue Mar 3 2020
KYC009-061-227-030800-
/O.EXP.KLMK.FF.W.0001.000000T0000Z-200303T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Warren KY-Barren KY-Edmonson KY-
152 AM CST Tue Mar 3 2020
...THE FLASH FLOOD WARNING FOR EAST CENTRAL WARREN...NORTHERN BARREN
AND SOUTHEASTERN EDMONSON COUNTIES WILL EXPIRE AT 200 AM CST...
The heavy rain has ended, and the Flash Flood threat has diminished.
An Areal Flood warning has now replaced the Flash Flood Warning to
cover a few roadways that were closed earlier this evening.
LAT...LON 3694 8633 3703 8633 3717 8576 3715 8576
3714 8578 3711 8577 3711 8576 3705 8576
3698 8604
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Mar 2, 8:16 PM CST, 2 hours 45 minutes earlier.
Area forecast discussion, Mar 2, 8:16 PM CST, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Louisville KY 916 PM EST Mon Mar 2 2020 .Mesoscale Update... Issued at 917 PM EST Mon Mar 2 2020 Coordinate with the Storm Prediction Center on a possible Watch for the lone supercell getting ready to enter our CWA, and they agree that the environment will quickly become less favorable the farther east the cell gets. So, given the short term threat and the less favorable environment we have elected not to issue a Watch at this time. SPC agreed that the storm likely intensified low level rotation as it interacted with the warm front, and there may be a brief wind/tornado threat into Logan county. Will handle this with warnings as needed. Issued at 846 PM EST Mon Mar 2 2020 ...Strong Storm Threat Increases Over The Next 1 to 3 Hours... A lone supercell has tracked across western KY over the past few hours, producing a steady swath of severe hail. The overall structure hasn't looked as good over the past hour, however the low level rotation has recently picked up, prompting a Tornado Warning over Caldwell county KY. It appears rotation may have occurred as the supercell crossed over an advancing weak warm front. As the supercell progresses east into our area over the next hour or so, we should continue to lose our surface based instability in that area, a trend that has been evident over the past couple of hours. We may still have a few hundred J/KG to work with, but there will also be some notable CIN as some low level stability has set up after sunset. So, not overly concerned about the tornado threat for Butler/Logan counties at this point, but also can't completely rule it out either. Also not as concerned about the severe hail threat, as it doesn't currently appear to have the golf ball size potential that it had earlier this evening. The main concern will be marginally severe hail, cloud to ground lightning, and brief heavy rainfall. A secondary cluster of supercells developed back to the west over the MO bootheel, and is beginning to congeal into more of a cluster of storms. This will steadily push east into our area, around and after Midnight EST, likely bringing CG lightning, brief heavy rainfall, and a continuing potential for some severe hail. Storms should be elevated by this point, so not overly concerned about the damaging wind or tornado threat overnight at this point. Did want to mention one other thing. The surface low passes NE through the Ohio River Valley by dawn, with a trailing cold front pushing through the area. There is some data that suggests some pretty gusty W and WNW winds Tuesday afternoon in the wake of the system. At this point, it looks like most of the potential would be in the 30 to 40 mph range, but will have to take a closer look at that potential later tonight. Issued at 539 PM EST Mon Mar 2 2020 A surface low is expected to move out of the MO/AR border area early this evening, and up through the Ohio River Valley tonight. A weak warm front associated with the surface low will try to lift north over our area, bringing low to mid 50s dew points across our SW half of the CWA. In addition, increasingly strong wind fields will also be introduced as low level jetting steadily increases beneath strong mid and upper wind fields. This should promote convection the deeper into the evening we get, with sufficient shear for some rotating updrafts (perhaps some splitting storms with straighter hodographs noted). Convection has fired near the western KY/MO bootheel border over the past 30 minutes or so, with a few other cells trying to fire along and ahead of a nearly stationary boundary. There is a modest amount of surface based instability to work with across western KY, with around 500-1000 J/KG available across our SW CWA at this time. Storms should arrive for another 2-3 hours or so, and expect some of this surface based capability to wane by then. Still, may have to watch for some wind damage potential with any initial SW storms. The deeper into the evening we get, the main threat should transition to hail and brief heavy rainfall as storms become more elevated. The hail threat will be driven by low wet bulb zero heights and notable mid level instability. In addition, some elevated supercellular structures are expected which could enhance the hail threat (perhaps some severe hail). Already seeing one supercellular type structure over PAH's area, so will be monitoring how things progress upstream for the next couple of hours. Like the Storm Prediction Center Slight and Marginal risks placed where they are, and will be looking for potential for a Severe T- Storm Watch later this evening if upstream convection gets going. && .Short Term...(This evening through Tuesday) Issued at 323 PM EST Mon Mar 2 2020 ...Strong Storms Tonight with Isolated Severe Storms Possible... An area of light to moderate rain showers continues to progress east across the Bluegrass region this afternoon. This is what's left of the morning convective complex/weak shortwave aloft, and this feature will quickly move to WV by this evening. Subsidence behind the morning wave has helped dry out the lower levels, resulting in a healthy amount of clearing over western and now central KY. This is an interesting development just downstream of a 1006 mb sfc low over the MO/AR border. In general, coarser models are likely still underestimating the sfc based and MLCAPE that will be available until 02-04z tonight. Looking aloft, central KY remains in the left exit region of a straight jet streak over OK/AR/TN. 250 mb divergence increases over the Lower Ohio Valley from 00-06z tonight, resulting in a modest deepening of the sfc low as it tracks northeast along the Ohio River. Convective initiation is expected over the MO Bootheel region between 21-00z. Instability and shear parameters in this region will initially support supercells, but upscale growth into a MCS appears likely over KY/TN after 03z. As sfc low pressure moves northeast after 00z, increasing low level convergence will help force numerous showers and scattered thunderstorms tonight. Southerly flow will help push sfc dewpoints into the mid 50s in central and southern KY. The latest HRRR/RAP and HREF guidance suggests around 500 J/kg of MLCAPE will be present across central KY through 03-04z. Up to 1000 J/kg MLCAPE cannot be ruled out across the far southwestern CWA through 03z. After 03z, MLCAPE will slowly wane but there could be a window for a severe wind threat. The higher wind potential remains across southern KY, where storms could remain sfc based longer. Deep layer shear around 40 kts will certainly be sufficient for rotating storms and sustaining strong updrafts. WBZ heights around 7500 ft, mid level dry air entrainment, and 3-6 km lapse rates approaching 8 C/km will all promote hail growth as far north as southern Indiana. Storm rotation will only increase the potential hailstone residence time, so the Marginal Risk was expanded northward. Other threats with these storms certainly include lightning and locally heavy rainfall. If significant rainfall rates were able to persist/train over the same area, then perhaps an isolated flash flood threat could develop. Low pressure will quickly move off to the northeast Tuesday morning, with dry and breezy conditions expected for the afternoon. .Long Term...(Tuesday night through Monday) Issued at 250 PM EST Mon Mar 2 2020 Our area will be in a quasi-zonal flow pattern midweek, with a system heading by to our north Wednesday and then one moving into the TN Valley Thursday. That second system will force a surface low to deepen across the northern Gulf coast, and model guidance differs on just how far north a precip shield gets into our southern KY counties. Early look at the extended time of the NAM period shows some phasing with a northern stream trough, enough to bring that precip all the way to the Ohio River. This forecast will go dry for Wednesday areawide, and then bring some chance-range rains (i.e., above 25 percent) as far north as the KY Pkwys for Thursday and then east of I-65 Thursday night. Uncertainty remains into Friday, as the GEFS shows a large spread of heights aloft. Will keep in some pops for a cold rain then. Cannot rule out a brief mix of rain/snow with these lower-end pops over our northern counties early Friday. As we get into the weekend, there is good support for a dry one, as high pressure builds into the Ohio Valley. In fact, we may have a carbon copy of this past weekend, with colder temperatures Saturday and then southerly winds warming us up quickly for Sunday. A few models bring rain chances back in for Monday, though we may be able to keep that just west of I-65, based on the latest Euro and Canadian solutions. && .Aviation...(00Z TAF Issuance) Issued at 642 PM EST Mon Mar 2 2020 The TAF sites are currently in the VFR range, although this should be pretty short-lived as MVFR ceilings are expected to take back hold of the area this evening. In addition, shower and storm chances are expected to ramp up toward Midnight EST as a surface low moves into the Ohio River Valley. Have depicted the best expected time of any t-storm impacts at the TAFs with TEMPO groups, with otherwise prevailing SHRA and VCTS for much of the overnight. Low MVFR ceilings and even IFR vis may be possible at times tonight, especially in any storm. There may be a brief return to VFR in the pre-dawn hours in the wake of the main convection, however this will be short-lived as low MVFR and maybe even IFR ceilings return with the cold frontal passage through the morning hours. Behind the front, expect gusty W winds that may push up into the 30-35 mph range at times. Skies will gradually try to clear behind the front by the deeper into Tuesday afternoon we get. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Mesoscale...BJS Short Term...EBW Long Term...RJS Aviation...BJS
Hazardous weather outlook, Mar 2, 2:59 PM CST, 8 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 359 PM EST Mon Mar 2 2020 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-032100- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 359 PM EST Mon Mar 2 2020 /259 PM CST Mon Mar 2 2020/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. As a low pressure system approaches the lower Ohio Valley tonight, scattered thunderstorms are expected. Large hail, heavy rain and lightning are the main hazards from these storms. In addition, strong gusty winds are possible especially over west central and south central Kentucky. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report any significant weather, including heavy rainfall and flooding, strong or damaging winds, and hail. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. EBW/RJS
In the hours before
Local storm report, Mar 2, 9:38 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1038 PM EST MON MAR 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL 1 NE HADLEY 37.06N 86.60W
03/02/2020 U0.75 INCH WARREN KY PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
1035 PM HAIL 3 SW RICHARDSVILLE 37.06N 86.52W
03/02/2020 U0.75 INCH WARREN KY PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
1017 PM HAIL 5 WSW SUGAR GROVE 37.05N 86.74W
03/02/2020 E1.00 INCH BUTLER KY TRAINED SPOTTER
NEAR DAVIS CROSSROADS. HAIL UP TO QUARTER
SIZE, BUT DIME SIZE HAIL COVERING GROUND.
&&Special weather statement, Mar 2, 9:47 PM CST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
947 PM CST Mon Mar 2 2020
KYZ071-073-074-030415-
Warren-Allen-Barren-
947 PM CST Mon Mar 2 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ALLEN...CENTRAL
WARREN AND WEST CENTRAL BARREN COUNTIES...
At 947 PM CST, a strong thunderstorm was located over Bowling Green,
moving east at 30 mph.
Nickel size hail is possible with this storm.
Locations impacted include...
Bowling Green, Plum Springs, Crestmoor, Memphis Junction, Mount
Victor, Smiths Grove, Oakland, Red Cross, Hardcastle and Rich Pond.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3689 8651 3701 8659 3706 8612 3705 8608
3707 8607 3707 8606 3689 8596
TIME...MOT...LOC 0347Z 260DEG 28KT 3700 8647
SCHOETTMERLocal storm report, Mar 2, 10:02 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1102 PM EST MON MAR 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM HAIL PLUM SPRINGS 37.02N 86.38W
03/02/2020 E1.00 INCH WARREN KY TRAINED SPOTTER
1050 PM HAIL 2 NW BOWLING GREEN 36.99N 86.47W
03/02/2020 U1.00 INCH WARREN KY PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
1057 PM HAIL 1 NE BOWLING GREEN 36.99N 86.43W
03/02/2020 U0.75 INCH WARREN KY PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&Special weather statement, Mar 2, 10:07 PM CST, 54 minutes before
Special Weather Statement
National Weather Service Louisville KY
1107 PM EST Mon Mar 2 2020
KYZ027-028-053-062>065-074-076-030445-
Hart-Metcalfe-Grayson-Taylor-Edmonson-Barren-Hardin-Larue-Green-
1107 PM EST Mon Mar 2 2020
...A LINE OF THUNDERSTORMS WILL AFFECT GREEN...SOUTHERN LARUE...HART
WESTERN TAYLOR...SOUTHEASTERN GRAYSON...SOUTH CENTRAL HARDIN...
NORTHERN BARREN...NORTHWESTERN METCALFE AND EDMONSON COUNTIES...
At 1103 PM EST/1003 PM CST/, radar indicated thunderstorms were
located along a line extending from near Greensburg to 8 miles north
of Brownsville. Numerous storms also were occurring over
Edmonson County. Movement was northeast at 30 to 40 mph.
Penny to nickel size hail is possible with the stronger storms.
Brief torrential rainfall is also occurring with these storms, and
may cause localized flooding. Do not drive your vehicle through
flooded roadways. Occasional cloud-to-ground lightning is also
prevalent.
Locations impacted include...
Campbellsville, Greensburg, Munfordville, Brownsville, Monroe, Horse
Cave, Cave City, Upton, Park City and Bonnieville.
LAT...LON 3708 8619 3710 8622 3709 8628 3722 8642
3750 8605 3748 8547 3747 8547 3747 8544
3744 8529 3742 8527 3742 8525 3723 8539
3705 8608
TIME...MOT...LOC 0403Z 240DEG 34KT 3732 8545 3732 8623
TWFLocal storm report, Mar 2, 10:16 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1116 PM EST MON MAR 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL 2 ESE PLUM SPRINGS 37.01N 86.35W
03/02/2020 E1.00 INCH WARREN KY PUBLIC
&&
RASSpecial weather statement, Mar 2, 10:25 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Louisville KY
1025 PM CST Mon Mar 2 2020
KYZ064-071-073-074-076-030500-
Metcalfe-Warren-Allen-Barren-Green-
1025 PM CST Mon Mar 2 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREEN...NORTH
CENTRAL ALLEN...EAST CENTRAL WARREN...BARREN AND WESTERN METCALFE
COUNTIES...
At 1025 PM CST, a strong thunderstorm was located 9 miles west of
Glasgow, moving east at 45 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Glasgow, Edmonton, Red Cross, Node, Coral Hill, Lecta, Greenhill,
Haywood, Savoyard and Goodnight.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3689 8634 3706 8615 3705 8608 3708 8607
3718 8560 3689 8560
TIME...MOT...LOC 0425Z 260DEG 50KT 3700 8608
SCHOETTMERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 8:30 PM CST | Tornado Warning | LMK | Butler, Logan | 45 min |
| Mar 2, 9:02 PM CST | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 28 min |
| Mar 2, 9:30 PM CST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 30 min |
| Mar 2, 9:47 PM CST | Special Weather Statement | LMK | Warren | 28 min |
| Mar 2, 9:58 PM CST | Severe Thunderstorm Warning | LMK | Warren | 32 min |
| Mar 2, 10:07 PM CST | Special Weather Statement | LMK | Edmonson, Green, Hart, Taylor | 38 min |
| Mar 2, 10:25 PM CST | Special Weather Statement | LMK | Barren, Metcalfe | 35 min |
| Mar 2, 11:05 PM CST | Areal Flood Advisory | LMK | Grayson, Ohio | 115 min |
| Mar 2, 11:19 PM CST | Special Weather Statement | LMK | Green | 41 min |
| Mar 2, 11:44 PM CST | Special Weather Statement | LMK | Logan, Simpson | 46 min |
| Mar 2, 11:53 PM CST | Flash Flood Warning | LMK | Hart | 2 hr |
| Mar 3, 12:16 AM CST | Special Weather Statement | LMK | Barren | 44 min |
| Mar 3, 12:30 AM CST | Severe Thunderstorm Warning | LMK | Allen, Barren | 30 min |
| Mar 3, 1:44 AM CST | Special Weather Statement | LMK | Allen, Simpson | 46 min |
| Mar 3, 1:49 AM CST | Areal Flood Warning | LMK | Barren, Warren | 3 hr |
| Mar 3, 3:10 AM CST | Areal Flood Advisory | LMK | Allen, Barren, Logan, Monroe, Simpson, Warren | 2 hr |
| Mar 3, 6:30 AM CST | River Flood Warning | LMK | Butler, Warren | 4 days |
| Mar 3, 6:41 AM CST | River Flood Advisory | LMK | Butler, Muhlenberg, Ohio | 8 hr |
| Mar 3, 2:29 PM CST | River Flood Warning | LMK | Hart | 25 hr |
| Mar 3, 2:32 PM CST | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 4 days |
| Mar 3, 2:32 PM CST | River Flood Advisory | LMK | Ohio | 25 hr |
Nearby
Flash Flood Warnings in Kentucky, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.